# SDR SWIA202156891

- Difficulty date: February 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

* LH SILL AT FS 559.0+16 TO FS 559.0+32 HAS A MISDRILLED HOLE   (C-CHECK) RO 3/10/2021    REPAIRED LH SILL AT FS 559.0+16 TO FS 559.0+32. REF REO 601R-53-51-560 REV. -- DATED 2021-02-12. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
